# SDR O2GA2018091390001

- Difficulty date: September 9, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N900UP
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 15,432 hours, 9,556 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GENERATOR KICKED OFF LINE AND SMOKE NOTED FROM TAIL CONE. INSPECTION IDENTIFIED APU GENERATOR HAD EXPERIENCED A HIGH HEAT INCIDENT AND INTERNAL FAILURE. AIRCRAFT WAS FERRIED TO MANUFACTURER FOR FURTHER INVESTIGATION. SDR SUPPLEMENT TO FOLLOW.
